# SDR A6WA202102127628

- Difficulty date: October 31, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 38,204 hours, 37,521 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R53611285
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1" CRACK DETECTED ON  FWD FACE OF AFT PRESSURE BULKHEAD AT LBL 27.50.   36" ABOVE FLOOR LEVEL  ***AIRCRAFT REMOVED FROM SERVICE***  REPAIRED CRACK OF FWD FACE OF AFT PRESSURE BULKHEAD AT LBL 27.50 36 INCHES ABOVE FLOOR LEVEL IAW  BOMBARDIER REO 601R-53-61-1285 REV C
